# SDR AALA20130427002

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 70,079 hours, 24,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FROM STATIONS 1697 TO 1701 STRINGER 24 LEFT.  INSTALLED A NEW STRINGER AND SPLICE IN THE AFT CARGO AREA PER SRM 53-60-03 AND EA B757-53-029491.
